# SDR SWAA2020102221299

- Difficulty date: September 23, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AT LEVEL LBL 47 FWD GALLEY AND LAV.  REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AT LEVEL LBL 47 FWD GALLEY, IAW B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 44 REV.
